# SDR COMA9560605

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Assy
- Part number: 9035025
- Condition: Cracked
- Location: Pitot Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EFIS COMPARATOR MESSAGE ON EICAS.  REPLACED PITOT SYSTEM DRAINS WHICH HAD BEEN CRACKED BY FREEZING WATER.
